# SDR CALA2025102010282

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 63,246 hours, 20,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE DOOR 2L FLICKERED AND WENT OUT OPS CHECKED EMERGENCY LIGHTING OPS CHECK NORMAL. OPS CHECKED MANUALLY AT DOOR OPS CHECK NORMAL NO FLICKER.
